×

Found 29,045 Documents (Results 1–100)

100
MathJax

On the instability of millionshchikov linear differential systems with continuous dependence on a real parameter. (English. Russian original) Zbl 07571668

Differ. Equ. 58, No. 4, 468-474 (2022); translation from Differ. Uravn. 58, No. 4, 470-476 (2022).
MSC:  34A30 34D20 34D08
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software